# SDR AALA2019020659009

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460186202
- Condition: Worn
- Location: Lt Wing Slat
- Component: Slat, Airbus
- Component part number: D57460186202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT UPPER SKIN WORN ON THE LOWER SURFACE AT RIB 3.  REPAIRED THE SLAT SKIN IAW EA 289062.
